MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope

Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope
Model Number WA50082A
Medical Device Problem Codes Poor Quality Image (1408); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction

Brand Name
Video-Optik "ENDOEYE 3D", 30°
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50555084
Report Number9610773-2026-05910
Device Sequence Number18791898
Product Code GCM
UDI-Device Identifier04042761083492
UDI-Public04042761083492
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K193026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA50082A
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/19/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown